# SDR DALA2015102006265

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PAN AT BEAM NR 1 AT AFT CARGO COMPARTMENT DOOR.  CRACK ON PAN WAS REPAIRED IAW STEP BY STEP OF ER/A 539875-14, REV ORIGINAL CRACK 1.187.
